# SDR DL757081172

- Difficulty date: September 11, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- Aircraft time: 75,261 hours, 37,296 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 410-430
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGE AT STA 410-430 STRINGER 21 LEFT TO 22 LEFT.
